advertisement
Question
Posted by: Lynn | 2007/12/06

q

I have been using triphasil for the past two years. I have passed the red tablets and have been on my period for the last 3 weeks, I am heading for the red tablets again, and my period has not stopped. Would you please advise what the cause is.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You would need a gynae examination to determine the cause.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement